Articles | Volume 4, issue 1
https://doi.org/10.5194/hess-4-105-2000
https://doi.org/10.5194/hess-4-105-2000
31 Mar 2000
 | 31 Mar 2000

Multifractal behaviour of river networks

S. G. De Bartolo, S. Gabriele, and R. Gaudio

Viewed

Total article views: 2,137 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,119 885 133 2,137 146 155
  • HTML: 1,119
  • PDF: 885
  • XML: 133
  • Total: 2,137
  • BibTeX: 146
  • EndNote: 155
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Latest update: 30 Nov 2025
Download
Share